Abstract Recently, mycophenolate mofetil (MMF) has been introduced in the immunosuppressive strategy after kidney transplantation. Recently, the existence of a MMF associated embriopathy has been hypothesized, namely, multiple craniofacial malformations. Only 1 report has described chorioretinal coloboma. We report a case of woman who used MMF throughout pregnancy after kidney transplantation. Her newborn developed coloboma of the right eye associated with an ocular cyst without any other malformation. The other drugs used by our patient are not considered teratogenic. Therefore, it seems reasonable to conclude a causal relationship between MMF and the malformation observed in this newborn.
Scheda prodotto non validato
Scheda prodotto in fase di analisi da parte dello staff di validazione
|Titolo:||A case of coloboma in a newborn to a woman taking mycophenolate mofetil in pregnancy after kidney transplantation.|
|Appare nelle tipologie:||1.1 Articolo in rivista|
File in questo prodotto: